# SDR CA110111004

- Difficulty date: December 19, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 4,402 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 430124302
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING DESCENT, PILOT NOTICED ENGINE OIL PRESSURE DECREASE FOLLOWED BY CAUTION LIGHT.  PILOT REDUCED POWER TO PERFORM EMERGENCY LANDING, WHEN THE POWER WAS REDUCED THE OIL PRESSURE INCREASED ENOUGH TO TURN THE CAUTION LIGHT OFF BUT DID NOT RETURN TO NORMAL. NORMAL LANDING WAS CARRIED OUT BUT DURING TOUCH DOWN IT WAS NOTED THAT THE PRESSURE DECREASED AGAIN WHEN POWER WAS INCREASED FOR TOUCH DOWN.  AFTER SHUT DOWN OIL WAS FOUND ALL OVER TAIL BOOM, TAIL ROTOR AND EVIDENCE OF OIL COMING FROM TURBINE AND EXHAUST.  AFTER CONSULTING THE TECH REP, THE OIL PUMP WAS REPLACED AND TEST FLIGHT WAS ACCOMPLISHED NDF.  AFTER 2.3 HOURS IT WAS NOTED THAT A LOT OF OIL IS VENTING FROM ENGINE AIR OIL SEPARATOR SYSTEM THE ENGINE WAS REMOVED FROM SERVICE AND IS BEING INSPECTED. THE OIL PUMP WAS SENT FOR TEST AS RECEIVED REPORT AND THAT REPORT IS PENDING.
